headache in hypertensive on medication

post acute coronary syndrome , 50 yrs old male on telsar beta 25bd, ecospirin 150od, clopidogrel75od,since 7 days is complaining of headache since 7 days, nausea , 1 episode of vomiting since morning ...bp is 100/65 pulse rate is 67 bpm ... diagnosis and treatment of headache and nausea

1 Like

LikeAnswersShare

Post ACS a c/o hypertension c/o headache must always be investigated for likely cerebral stroke in progress as dislodging of thrombus may be lodging there as history is very short of 7days only and a/w vomiting Pt is having bp 100/65 need to review as sudden fall in hypertension may aggravate the impending CVA So he need to be investigated for central event by mri brain Meanwhile treat symptomatically inj ns inj diclofenac Inj ondestron And as investigations confirm review the line of treatment Also review myocardial status by 2decho and ecg if needed repeat angio

Thank you doctor
0

View 1 other reply

R/O cervical spondylosis Present days In this age it's common problem ... So r/o and treat accordingly...

Thank you doctor
0

View 3 other replies

If there is strong history of migraine, consider migraine as cause of headache and vomiting. Since patient has been on blood thinners , consider intracranial hemorrhage. Suggest CT / MRI brain .

Diseases Related to Discussion

Spondylosis
Hemorrhage